# SDR CALA2015072194139

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 51,319 hours, 11,466 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOSING LT HYD QTY, QRH FOLLOWED, PUMPS OFF & HYD QTY STOPPED DECREASING.  ACCOMPLISHED AMM FAULT TREE 29-11-815 & FOUND DPI INDICATOR LEAKING FROM O RING ON EDP PRESS MODULE.  REPLACED O RINGS IAW MM 29-11-17.  PRESSURIZED & CHECKED FOR LEAKS, NONE. QTY HAD DROPPED TO .48.  SERVICED HYD SYS.
